Gee whiz, this work thing really gets in the way of your personal life!!
Between work and wedding and physical therapy three times a week, I have no time for anything.
But here are a few things that have been on my mind.
I got a new prosthesis this week. This always makes me cranky and unhappy. It reminds me of all the things that could have been and of what I don’t have. This is usually something I try not to think about too much. But at a time like this, denial, my good and faithful lifelong companion, deserts me. Reality is unavoidable.
I have big green eyes. A few years ago, the ocularist who was making my prosthesis remarked I had beautiful eyes. I thanked him politely but cringed. I wanted to say “You mean I may have had beautiful eyes. I could have had beautiful eyes. I did have beautiful eyes.”
But not anymore.
It just makes me sad.
I am currently living alone for the first time in my life. It is blissful.
I had one 23 year old parasite I mean child still living with me until 3 weeks ago. We had a serious, civilized discussion and she organized herself and moved out as a responsible adult.
HA HA HA HA
In my dreams.
What really happened is she ignored me the day of my eye surgery, went out that night in my car and left me alone for the whole night, let my indoor cats out by leaving a door open and committed various and sundry other passive/aggressive insults to my existence.
So I calmly explained to her why this was a problem for me and how she was exceeding my boundaries.
HA HA HA HA
In my dreams.
What really happened is I had a lunatic, maniacal melt down and did an imitation of the kid in The Exorcist, complete with head spinning and levitation. I think I spoke in tongues too. Because after a while it wasn't even English anymore, just shrieking, incoherent gibberish.
So she is now living with a friend and all are happy. Well, I actually don’t know if all are happy.
But I sure am.
IV Solumedrol, which I have been given multiple times to treat out of control MS symptoms, has many terrible side effects. Osteoporosis, kidney damage and diabetes are all things that it can cause with repeated use.
So what is my concern about this powerful steroid? Excessive facial hair.
Last night I dreamt that dozens of bristly little hairs burst out all over my chin and face and no matter how many times I plucked them, more kept popping up. It was horrible.
What can I say, I’m shallow. A hairy chinny chin chin is a fate worse than death.